Nauseous But Why

1 Replies
maybeababy - October 24

We bd'd all the right days (every other) and I am feeling sick now for the past few days...but I am also on Antibiotic (penicillin) for a tooth problem... LMP was Sep. 30. Started meds on Oct. 17. The first 3 days I took the penicillin, I had no sickness. Do you think that feeling nauseous is from the Rx or from pregnancy?!

 

Seredetia - October 24

Sometimes it takes a couple of days for the full effect of a medication to be realized and for the blood to circulate that medication throughout the body. It could very well be the penicillin, but it could also be a pregnancy. Who knows? Only a doctor would be able to tell you, but either is possible. Especially since I get really sick a couple of days after taking a first dose of medicine -- depending on what it is, of course.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?